# SDR AALA202304108554

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 10,440 hours, 2,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Part serial: 69973M8146
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 9,863 hours, 2,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 EMERGENCY EXIT SLIDE CONTAINER DOOR APPEARS TO BE AJAR ON UPPER FORWARD EDGE.  REPLACED L3 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025012.
